Back on to Nolva. Is it just my imagination but does anybody else feel that nolva (maybe SERMS in general) lowers sex drive (desire not ability)?[/quote]
Good question, Cymru. I’m going to get back to you on this in about a week. I am just about to come off after 6 weeks of nolva (6 month, very heavy cycle, so I employed pretty agressive PCT). Unfortunately, I do not have access to detailed bloodwork (shitty Japanese healthcare system) unless I want to pay an exorbitant amount of money. However, I am a very good judge of my body, by all subjective measures, I would have to say I feel fully recovered. Except. My workouts are great again, I have the energy to blast through them like I used to and I recover quickly. I feel good overall. All of the acne and crap has stopped. My testicle size has returned to full normal. Ejaculate volume is INSANE (Is this a side effect of nolva? Holy shit!!!). Erections are full and hard. In short, everything feels great, only, I don’t feel quite the libido drive that I used to have. I don’t have a lot of experience with nolva, and I’m off the nolva after tomorrow, so I’ll have to see what happens then.
And to stop a question before it starts, I did have prolactin issues but I have and have been taking plenty of cabergoline along with moderate amounts of AI so I don’t think that should be part of the problem, either.
Anyway, I’ll report back in a week or so.[/quote]
I will be interested in your opinion. I am convinced that this is the case. I can even think of times in cycle where I have utilized nolva to control estrogen sides and experienced a drop in libido. This is never the case when an AI is used.
I have very little knowledge of the biochemistry of SERMS but can someone help me? If a SERM can interact with E receptors in breast tissue etc why would it not fill the E sites in the brain - whilst having no action - resulting in a decrease in libido through the same modalities as low estrogen? I know SERMS (as the name suggests) are selective but selective to which estrogen receptors?